# SDR 07FDEA04666

- Difficulty date: October 24, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 83,081 hours, 34,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AFA31661
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXFOLIATION CORROSION ON CAP ANGLE AT STA 1561 L NR 52 REPAIR IAW SRM 53-30-00 VOL 1 FIG 8 SHEET 1.
